MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SITE-RITE PREVUE PLUS; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

C.R. BARD, INC. (BASD) -3006260740 SITE-RITE PREVUE PLUS; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770086
Medical Device Problem Codes Poor Quality Image (1408); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.A history review of serial number: (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
There is a dark vertical line in the ultrasound image.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: observation found during evaluation of original file: there is a dark vertical line in the ultrasound image due to an internal failure within the probe.H3 other text : evaluation findings are in section h11.
 
Event or Problem Description
There is a dark vertical line in the ultrasound image.

Brand Name
SITE-RITE PREVUE PLUS
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15587906
Report Number3006260740-2022-03988
Device Sequence Number2749477
Product Code IYO
UDI-Device Identifier00801741095450
UDI-Public(01)00801741095450
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K120882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770086
Device Catalogue Number9770086
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date10/12/2022
Supplement Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown